# SDR 96ZZZX3421

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89922
- Make and model: Cessna 152
- Aircraft serial: 15282916
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1
- Part time: 2,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BOLT HOLE OF BLADE NR 1 LEADING EDGE BY LIQUID PENETRANT INSPECTION WHEN OVERHAULING PROPELLER.  CRACK IS ABOUT .185 INCH LONG AND .060 INCH FROM EDGE OF BOLT HOLE.  RETURNED TO SERVICE IAW AD 95-21-01 PER SB 219.  RECOMMEND THAT LIQUID PENETRANT INSPECTION BE PERFORMED INSTEAD OF VISUAL INSPECTION PER SB 219.
